# SDR HALA20241112071

- Difficulty date: November 8, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N4649K
- Make and model: Airbus A330-343
- Aircraft serial: 1863
- Aircraft time: 1,951 hours, 442 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 60 KTS FOR F/O'S AIRSPEED RED FLAG. ONGOING TROUBLESHOOTING. REPLACED F/O PITOT PROBE REF AMM 34-11-15 OPS CHECK GOOD OK TO CONTIUNE SERVICE.
